I have a graphic problem - you have been warned - about cleaning my toilet seat. My husband takes a medication called Byetta to help him lose weight because of diabetes. Unfortunately, it gives him horrible diarrhea - I suppose you get the picture by now.
My problem is that I can't remove the stains from the toilet seat. I've used The Works, bleach, Barkeepers Friend, Comet, brillo pads, disinfectant wipes, no luck. I think it's the medication itself that is causing the stain and I don't want to replace my toilet seat literally every day.
Can someone help me with this embarrassing problem please?
Thanks so much.
By Metroplex from Texas
Buy a container of wipes and tell your husband he needs to wipe the seat immediately after going. I expect you're right about the medication causing the stain, hopefully it won't be so bad if he wipes right away.
I can't think of anything sanitary (such as wrapping the seat); but if you only have one toilet, you might consider buying a "spare" seat that you can put on if company is coming. (As for yourself; if you KNOW it is clean, just stained, you can still use it.) You might be able to cover the bottom of the seat with tape, replacing it often.
If you do have more than one toilet, make sure he always uses just one of them; preferably the one company does not see.
Hopefully, he will get the weight off, and you won't have to deal with the problem any more! Good luck to him!
Try peroxide. It's very good to bleach things, good luck.
Buy a woodgrain or dark colored seat. As long as you know it is clean then it should be ok.
Try using Soft Scrub with bleach and let it set awhile. Another idea is to try Mr. Clean's Magic Eraser. Try wrapping the area that is affected with Glad Press n' Seal plastic wrap to prevent any staining. I can understand this since we do have a similiar problem but not too often. Is the doctor aware of this problem? Excessive diarrhea may be a health concern. Good luck.
I used Byetta & it also had that affect on me (plus stomach upset). My endocrinologist (diabetes' doctor) said that I should be on something else. By the way, Byetta is not for losing weight. It is used instead of insulin for controlling diabetics. Most people using Byetta lose about 10 #'s (that's all). To me it wasn't worth the other problems. I now use a Lantus pen & feel fine. Also when I switched, I went from 2 Byetta shots a day to 1 Lantus shot. I like that! Good luck.
I also am on Byetta and have been for a few years before I had knee surgery. When I woke up from surgery my behind hurt and felt weird. I managed to get up and it was red and sore, the whole behind. I ask the nurse to help me put lotion on it to relieve the soreness. So, no toilet stains on the seat up to that point. When I got home, eventually I noticed some pink stains imprints of my behind.
The meds are the same but now I have this happening. My hubby changed the seat and said, probably a cheap seat. Now it is on the new one. I can not scrub it off either and wonder, what has changed. I thought the stay on my back had done something but that just doesn't make sense. I think I will try going back to the olden days and buy a cover for the seat. See if it turns.
Good Luck, I have a beautiful, clean house and this has just gotten the best of me.
Add your voice! Click below to comment on this post or add your answer to this question. ThriftyFun is powered by your wisdom.